# SDR DALA2020012760663

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK ON THE RT HORIZONTAL STAB RIB AT STAB STATION 92.70.   REPAIRED THE RIB IAW SRM 55-10-09, FIG 202, REPAIR 4.
